# SDR SWAA2022030497968

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT B.S. 1019; L.B.L. 3; W.L. 208.1. / REMOVED AND REPLACED TENSION STRAP PER SRM 51-40-02 AND DWG 147A5620 88324U 12MAR19 (NO ALLOWABLE DAMAGE)
